# SDR NACA2022022600002

- Difficulty date: February 26, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,622 hours, 18,941 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,919 hours, 3,276 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FUEL FILTER BYPASS WARNING SYSTEM FUNCTIONAL CHECK FAILED, WHILE APPLYING AIR SOURCE TO FUEL FILTER DIFFERENTIAL SWITCH INLET, EICAS MESSAGE "L/R FUEL FILTER" DOES NOT SHOW. REMOVED AND REPLACED RIGHT ENGINE FUEL PRESSURE SWITCH IAW B767 73-34-01 OPS AND LEAK CHECK GOOD. PART INFORMATION NOT AVAILABLE AT THIS TIME.
